Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 112, NWS Fort Worth, TX

November 5, 2015Cooke County, Grayson County, Texas

NWS Fort Worth, TX issued this tornado warning at Nov 5, 2015, 5:08 PM CST for Cooke County, Grayson County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2015, 5:08 PM CST (23:08 UTC)
Expired
Nov 5, 2015, 5:45 PM CST
In force
37 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cooke County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 106 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 12:06 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
0.3
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

201 
WFUS54 KFWD 052308
TORFWD
TXC097-181-052345-
/O.NEW.KFWD.TO.W.0112.151105T2308Z-151105T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
508 PM CST THU NOV 5 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 545 PM CST
    
* AT 508 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR RAY ROBERTS PARK JOHNSON BRANCH...OR 8
  MILES NORTHEAST OF SANGER...MOVING EAST AT 50 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  LAKE KIOWA AROUND 515 PM CST.
  COLLINSVILLE AROUND 525 PM CST.
  GUNTER AROUND 530 PM CST.
  DORCHESTER AROUND 540 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
TIOGA...SADLER AND SOUTHMAYD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3340 9663 3341 9684 3342 9699 3342 9715
      3346 9715 3352 9713 3372 9678
TIME...MOT...LOC 2308Z 254DEG 44KT 3346 9710 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

CAVANAUGH
1 follow-up statement
057 
WWUS54 KFWD 052330
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 PM CST THU NOV 5 2015

TXC097-052339-
/O.CAN.KFWD.TO.W.0112.000000T0000Z-151105T2345Z/
COOKE TX-
530 PM CST THU NOV 5 2015

...THE TORNADO WARNING FOR SOUTHEASTERN COOKE COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3352 9669 3350 9685 3356 9692 3363 9694
      3372 9678
TIME...MOT...LOC 2329Z 250DEG 43KT 3355 9682 

$$

TXC181-052345-
/O.CON.KFWD.TO.W.0112.000000T0000Z-151105T2345Z/
GRAYSON TX-
530 PM CST THU NOV 5 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR
SOUTHWESTERN GRAYSON COUNTY...
    
AT 529 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR COLLINSVILLE...OR 8 MILES SOUTHEAST OF WHITESBORO...
MOVING EAST AT 50 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  DORCHESTER AROUND 540 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE SADLER
AND SOUTHMAYD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3352 9669 3350 9685 3356 9692 3363 9694
      3372 9678
TIME...MOT...LOC 2329Z 250DEG 43KT 3355 9682 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Nov 5, 3:31 PM CST, 1 hour 37 minutes earlier.

Area forecast discussion, Nov 5, 3:31 PM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CST THU NOV 5 2015

.DISCUSSION...

OUR UNUSUALLY WARM AND HUMID NOVEMBER WEATHER WILL END THIS
WEEKEND.

A LINE OF STRONG TO SEVERE CONVECTION HAS MOVED INTO THE NORTHWEST
COUNTIES THIS AFTERNOON AND WILL PROGRESS THROUGH MUCH OF THE CWA
THIS EVENING. FORCING FOR ASCENT WILL CONTINUE TO INCREASE
THROUGH THIS EVENING AS A STRONG SHORT WAVE MOVES ACROSS THE GREAT
PLAINS. AHEAD OF THE SHORT WAVE IS A 100+ KNOT JET THAT EXTENDS
DOWN INTO NORTH TEXAS WITH THE REAR ENTRANCE REGION ALOFT AIDING
FORCING FROM ABOVE. A DRYLINE OVER WEST TEXAS IS AIDING LOW LEVEL
CONVERGENCE AND HELPING TO PUSH THIS CONVECTIVE LINE ACROSS THE
REGION. THE ATMOSPHERE AHEAD OF THIS ACTIVITY IS UNSTABLE AND HAS
ENOUGH SFC-1KM HELICITY TO PRODUCE STRONG ROTATING UPDRAFTS. THUS SOME
TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THROUGH
MID EVENING AT LEAST. THE ACTIVITY COMING OUT OF THE TEXAS HILL
COUNTRY IS OF CONCERN AS IT CONTINUES TO INCREASE IN COVERAGE
THIS AFTERNOON AND INTO THE EVENING. LATER THIS EVENING...THIS
SYSTEM AND THE UPSTREAM LINEAR CONVECTION WILL LIKELY CONGEAL INTO
ONE EXTENSIVE BAND OF RAIN/STORMS. THIS WILL RESULT IN HEAVY RAIN
CORES AND ECHO TRAINING THAT WILL PRODUCE RAIN SWATCHES OF 1 TO 2
INCHES WITH SOME HIGHER AMOUNTS...THUS THE FLASH FLOOD WATCH WILL
REMAIN AS IS THROUGH MIDNIGHT.

THE ACTIVITY IS EXPECTED TO LINGER OVER THE SOUTHEAST COUNTIES
FRIDAY THROUGH SATURDAY NIGHT AS THE SYSTEM BECOMES MORE PARALLEL
TO THE UPPER FLOW. THUS...THERE IS A POTENTIAL FOR ANOTHER FLASH
FLOOD WATCH IN THIS TIME PERIOD IF HEAVY RAINFALL OCCURS BEFORE
FRIDAY NIGHT.

THE INITIAL PUSH OF COOLER AIR INTO THE REGION ON FRIDAY WILL
BRING TEMPERATURES BACK TO NORMAL...THEN AS THE UPPER TROUGH
BECOMES MORE POSITIVELY TILTED...A SECOND SURGE AND MORE WIND
WILL ARRIVE SATURDAY. THIS WILL ALSO PUSH THE RAIN OUT OF THE
SOUTHEAST COUNTIES FOR THE REST OF THE WEEKEND. SUNDAY AND MONDAY
WILL BE DRY AND THE COOLEST SO FAR THIS SEASON WITH LOWS IN THE
40S AND HIGHS IN THE 60S.

TEMPERATURES TURN WARMER TUESDAY AS ANOTHER COLD FRONT NEARS.
THIS FRONT WILL BRING RAIN CHANCES BACK TO THE REGION TUESDAY
NIGHT THROUGH THURSDAY MORNING. THE FRONT IS EXPECTED TO PUSH
THROUGH ON WEDNESDAY WITH ANOTHER ROUND OF BELOW NORMAL
TEMPERATURES ON THURSDAY. 75

&&

.AVIATION...

CIGS/VIS HAS BEEN BOUNCING AROUND AREA AIRPORTS THIS MORNING BUT
EXPECTED TO GRADUALLY IMPROVE THROUGH THE EARLY AFTERNOON. LINE OF
THUNDERSTORMS DEVELOPING OVER NORTHWEST TEXAS WILL BECOME BETTER
ORGANIZED AS THE AFTERNOON PROGRESSES AND ARE EXPECTED TO MOVE NW-
SE ACROSS THE TAF SITES GENERALLY FROM 23Z-03Z THOUGH A COUPLE OF
HOURS LATER AT KACT. EXPECT FREQUENT LIGHTNING AND GUSTY WINDS
WITH THESE THUNDERSTORMS.

FAIRLY CONFIDENT ON THE TIMING CONCERNING THIS LINE OF
THUNDERSTORMS...BUT LOWER CONFIDENCE ON WHAT MAY DEVELOP AHEAD OF
THIS LINE. APPEARS THAT THERE WILL BE SCATTERED SHOWERS WITH
EMBEDDED THUNDERSTORMS THIS AFTERNOON AHEAD OF THE LINE SO HAVE
SHRA AND VCTS AN HOUR OR SO BEFORE THE LINE MOVES THROUGH BUT WILL
CONTINUE TO MONITOR FOR POSSIBLE UPDATES DEPENDING UPON THE
DEVELOPMENT OF PRECIP THIS AFTERNOON.

FOLLOWING THE LINE OF THE THUNDERSTORMS....MVFR CIGS ARE EXPECTED
FOR A COUPLE OF HOURS BEFORE DRIER AIR STARTS TO MOVE IN AT THE
LOWER LEVELS. VFR CONDITIONS EXPECTED THEREAFTER THROUGH THE
REMAINDER OF THE TAF PERIOD.

WILEY

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  55  73  53  67  46 /  70  10  10  10   5
WACO, TX              57  72  55  66  46 / 100  30  50  30  10
PARIS, TX             56  72  52  66  41 / 100  10  10  10  10
DENTON, TX            51  71  49  66  42 /  40  10  10  10   5
MCKINNEY, TX          54  71  51  66  43 /  80  10  10  10   5
DALLAS, TX            56  72  54  67  46 /  80  10  10  10   5
TERRELL, TX           56  73  54  67  45 / 100  10  20  20  10
CORSICANA, TX         60  72  58  67  47 / 100  30  40  40  10
TEMPLE, TX            59  70  55  65  46 / 100  40  60  50  20
MINERAL WELLS, TX     49  70  49  67  41 /  20  10  10  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR TXZ093>095-
103>107-117>123-130>135-141>148-156>162-174-175.

&&

/75
Hazardous weather outlook, Nov 5, 3:43 AM CST, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
343 AM CST THU NOV 5 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
343 AM CST THU NOV 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. A FEW STORMS COULD BE
STRONG TO SEVERE THIS AFTERNOON AND EVENING....WITH QUARTER SIZED
HAIL AND DAMAGING WINDS BEING THE MAIN THREATS.

LOCALLY HEAVY RAINFALL MAY RESULT IN FLASH FLOODING. A FLASH
FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTHEAST OF A LINE
FROM COMANCHE TO SHERMAN THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH SATURDAY
NIGHT...MAINLY SOUTH OF THE INTERSTATE 20 CORRIDOR.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN LATE TUESDAY AND
CONTINUE WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED MAINLY WEST OF A
SHERMAN-DALLAS-LAMPASAS LINE THIS AFTERNOON...AND EAST OF A
SHERMAN-DALLAS-LAMPASAS LINE THIS EVENING.

In the hours before

Special weather statement, Nov 5, 3:08 PM CST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CST THU NOV 5 2015

TXZ092-103-052200-
COOKE TX-DENTON TX-
308 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DENTON AND
SOUTHEASTERN COOKE COUNTIES UNTIL 400 PM CST...

AT 308 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF SANGER...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...SANGER...CALLISBURG...LAKE KIOWA...RAY ROBERTS PARK
JOHNSON BRANCH...RAY ROBERTS PARK ISLE DU BOIS AND VALLEY VIEW.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 476 AND 496.
 INTERSTATE 30 BETWEEN MILE MARKERS 476 AND 496.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3376 9695 3342 9695 3336 9702 3331 9739
      3347 9738
TIME...MOT...LOC 2108Z 235DEG 41KT 3340 9732

CAVANAUGH
Special weather statement, Nov 5, 3:10 PM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CST THU NOV 5 2015

TXZ091-092-052200-
MONTAGUE TX-COOKE TX-
310 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTAGUE AND CENTRAL
COOKE COUNTIES UNTIL 400 PM CST...

AT 310 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. JO...OR 17 MILES SOUTHEAST OF NOCONA...MOVING NORTHEAST AT 50
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...MUENSTER...ST. JO...LINDSAY AND FORESTBURG.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 499 AND 503.
 INTERSTATE 30 BETWEEN MILE MARKERS 499 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3375 9694 3346 9757 3350 9767 3392 9750
      3383 9746 3382 9743 3382 9737 3389 9731
      3386 9728 3389 9718 3380 9721 3374 9717
      3372 9711 3382 9705 3385 9709 3384 9703
      3389 9698 3394 9698 3395 9695 3395 9694
TIME...MOT...LOC 2110Z 230DEG 44KT 3363 9750

CAVANAUGH
Special weather statement, Nov 5, 3:58 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CST THU NOV 5 2015

TXZ093-052245-
GRAYSON TX-
358 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRAYSON COUNTY UNTIL 445
PM CST...

AT 357 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITESBORO...MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...WHITESBORO...POTTSBORO...COLLINSVILLE...
KNOLLWOOD...EISENHOWER STATE PARK...SOUTHERN LAKE TEXOMA...SOUTHMAYD
AND SADLER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3389 9663 3390 9659 3385 9663 3384 9662
      3382 9658 3382 9653 3377 9650 3378 9643
      3373 9638 3370 9638 3351 9694 3385 9694
      3387 9688 3385 9685 3387 9681 3386 9678
      3382 9676 3383 9672 3384 9669 3392 9666
TIME...MOT...LOC 2157Z 244DEG 31KT 3365 9686

AJS
Local storm report, Nov 5, 4:20 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
420 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     HALTOM CITY             32.80N  97.27W
11/05/2015                   TARRANT            TX   NWS EMPLOYEE

            DEBRIS NOTED NEAR BEACH STREET AND HIGHWAY 820 IN NORTH
            FORT WORTH.
Local storm report, Nov 5, 4:49 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     HALTOM CITY             32.80N  97.27W
11/05/2015                   TARRANT            TX   PUBLIC

            PICTURES OF ROOF DAMAGE NEAR I-35W AND I-820.
Local storm report, Nov 5, 5:06 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
506 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             DECATUR                 33.23N  97.60W
11/05/2015  E1.00 INCH       WISE               TX   TRAINED SPOTTER

            QUARTER SIZE HAIL IN DECATUR. REPORT RELAYED VIA HAM
            RADIO OPERATOR.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 10:18 AM CSTRiver Flood WarningFWDDallas45 hr
Nov 5, 10:18 AM CSTRiver Flood WarningFWDNavarro3 days
Nov 5, 11:58 AM CSTSpecial Weather StatementFWDYoung47 min
Nov 5, 12:23 PM CSTSpecial Weather StatementFWDStephens52 min
Nov 5, 1:07 PM CSTSpecial Weather StatementFWDPalo Pinto53 min
Nov 5, 1:21 PM CSTSpecial Weather StatementFWDYoung39 min
Nov 5, 1:24 PM CSTSevere Thunderstorm WarningFWDPalo Pinto34 min
Nov 5, 1:36 PM CSTSpecial Weather StatementFWDJack, Young39 min
Nov 5, 1:55 PM CSTSevere Thunderstorm WarningFWDJack, Parker, Wise36 min
Nov 5, 2:06 PM CSTSevere Thunderstorm WarningFWDMontague54 min
Nov 5, 2:19 PM CSTSevere Thunderstorm WarningFWDJack26 min
Nov 5, 2:32 PM CSTSpecial Weather StatementFWDWise43 min
Nov 5, 3:08 PM CSTSpecial Weather StatementFWDCooke52 min
Nov 5, 3:10 PM CSTSpecial Weather StatementFWDCooke50 min
Nov 5, 3:23 PM CSTSevere Thunderstorm WarningFWDCooke31 min
Nov 5, 3:58 PM CSTSpecial Weather StatementFWDGrayson47 min
Nov 5, 4:17 PM CSTTornado Warning Tornado observedFWDTarrant28 min
Nov 5, 4:33 PM CSTTornado WarningFWDCooke, Denton, Wise27 min
Nov 5, 4:37 PM CSTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker38 min
Nov 5, 4:44 PM CSTSevere Thunderstorm WarningFWDWise46 min
Nov 5, 4:52 PM CSTSevere Thunderstorm WarningFWDFreestone, Limestone46 min
Nov 5, 4:59 PM CSTSevere Thunderstorm WarningFWDCooke, Denton, Grayson61 min
Nov 5, 5:06 PM CSTSevere Thunderstorm WarningFWDJack, Parker, Wise39 min
Nov 5, 5:12 PM CSTSevere Thunderstorm WarningFWDDenton, Wise48 min
Nov 5, 5:21 PM CSTTornado WarningFWDDenton24 min
Nov 5, 5:28 PM CSTAreal Flood AdvisoryFWDCooke, Grayson2 hr
Nov 5, 5:37 PM CSTSevere Thunderstorm WarningFWDDenton, Wise53 min
Nov 5, 5:40 PM CSTTornado WarningFWDGrayson23 min
Nov 5, 5:58 PM CSTSevere Thunderstorm WarningFWDDenton32 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.